Alert archive / Illinois / Wind Chill Advisories in 2008
Wind Chill Advisory 5, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 9, 2008, 4:00 AM CST for 21 counties in Illinois. It took effect at Feb 10, 2008, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2008, 4:00 AM CST (10:00 UTC)
- In effect from
- Feb 10, 2008, 3:00 AM CST
- Expired
- Feb 10, 2008, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
All 21 counties
Cass County, IL, Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KILX 091000 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 400 AM CST SAT FEB 9 2008 ...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS... .AN ARCTIC COLD FRONT WILL PUSH THROUGH THE MIDWEST THIS EVENING... BRINGING MUCH COLDER TEMPERATURES AND GUSTY WINDS TO THE AREA LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF BITTERLY COLD TEMPERATURES IN THE SINGLE DIGITS...AND WINDS OF 15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO AGAIN. ILZ027>031-036>038-040>051-053-091700- /O.NEW.KILX.WC.Y.0005.080210T0900Z-080210T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 400 AM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM CST SUNDAY MORNING THROUGH NOON CST SUNDAY. AN ARCTIC COLD FRONT WILL PUSH THROUGH THE MIDWEST THIS EVENING... BRINGING MUCH COLDER TEMPERATURES AND GUSTY WINDS TO THE AREA LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS...AND WINDS OF 15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO AGAIN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HARDIMAN
4 follow-up statements
000 WWUS43 KILX 091838 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1238 PM CST SAT FEB 9 2008 ...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS... .AN ARCTIC COLD FRONT WILL PUSH THROUGH THE MIDWEST THIS EVENING... BRINGING MUCH COLDER TEMPERATURES AND GUSTY WINDS TO THE AREA LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF BITTERLY COLD TEMPERATURES IN THE SINGLE DIGITS...AND WINDS OF 15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO AGAIN. ILZ027>031-036>038-040>051-053-100200- /O.CON.KILX.WC.Y.0005.080210T0900Z-080210T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 1238 PM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY. AN ARCTIC COLD FRONT WILL PUSH THROUGH THE MIDWEST THIS EVENING... BRINGING MUCH COLDER TEMPERATURES AND GUSTY WINDS TO THE AREA LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS...AND WINDS OF 15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO AGAIN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HJS
000 WWUS43 KILX 100201 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 801 PM CST SAT FEB 9 2008 ILZ027>031-036>038-040>051-053-100900- /O.CON.KILX.WC.Y.0005.080210T0900Z-080210T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 801 PM CST SAT FEB 9 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY. THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS...AND WINDS OF 15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO AGAIN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KILX 101504 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 904 AM CST SUN FEB 10 2008 ILZ027>031-036>038-040>051-053-101800- /O.CON.KILX.WC.Y.0005.000000T0000Z-080210T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 904 AM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. THE COMBINATION OF TEMPERATURES DROPPING INTO THE SINGLE DIGITS... AND WINDS OF 15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO AGAIN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KILX 101800 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1200 PM CST SUN FEB 10 2008 ILZ027>031-036>038-040>051-053-101900- /O.EXP.KILX.WC.Y.0005.000000T0000Z-080210T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 1200 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. PLENTY OF ARCTIC AIR STILL IN PLACE TODAY ACROSS CENTRAL ILLINOIS. THOUGH THE TEMPERATURES ARE STILL IN THE SINGLE DIGITS AND LOWER TEENS...ADVISORY CRITERIA IS NO LONGER BEING MET AND THE PRODUCT IS ALLOWED TO EXPIRE. COLD AIR AND GUSTY WINDS IN EXCESS OF 20 MPH WITH GUSTS TO 30 MPH HAVE BEEN TO BLAME FOR THE FRIGID WIND CHILLS FOR MUCH OF THE MORNING. HOWEVER...THE WINDS WILL SLOWLY WIND DOWN AS THE TEMPERATURES SLOWLY INCREASE THROUGHOUT THE DAY. TONIGHT WILL BE VERY COLD...SINGLE DIGITS FOR MUCH OF CENTRAL ILLINOIS...WITH BELOW ZERO READINGS NORTH OF INTERSTATE 74. HOWEVER...THE WINDS WILL BE MUCH LIGHTER...AND THE WIND CHILLS WILL NOT DROP TO ADVISORY CRITERIA THOUGH THE COLD TEMPERATURES CONTINUE. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 3:33 AM CST, 27 minutes earlier.
Area forecast discussion, Feb 9, 3:33 AM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 333 AM CST SAT FEB 9 2008 .DISCUSSION... ISSUED 331 AM CST SAT FEB 9 2008 WINTER ROLLER COASTER TO CONTINUE STARTING WITH ARCTIC BLAST ARRIVING LATE TONIGHT...THEN POSSIBLE MIXED PRECIP EVENT WITH SNOW NORTH... AND ACCUMULATING ICE POSSIBLE ALONG/SOUTH OF I-72 CORRIDOR LATE MONDAY. SHORT TERM...TODAY THROUGH TUESDAY. WEAK COLD FRONT HAS PUSHED ACROSS THE AREA OVERNIGHT...WITHOUT MUCH IN THE WAY OF ANY REAL AIRMASS CHANGE. HOWEVER... EXTENSIVE AREA OF LOW CLOUDS IS SPREADING SOUTHEAST FROM IOWA... AND SHOULD RESULT IN INCREASING CLOUDS OVER THE NEXT FEW HOURS ALONG/NORTH OF I-74. CLOUD COVER SHOULD BEGIN TO DECREASE THIS AFTERNOON AS BROAD TROUGH PULLS AWAY FROM THE AREA... AND LOW LEVEL FLOW BECOMES MORE SOUTHWESTERLY. SHOULD ACTUALLY BE ANOTHER MILD DAY ON TAP ACROSS MOST AREAS WITH 40S AND 50S FOR HIGHS EXCEPT FOR THE FAR NORTHWESTERN COUNTIES OF THE CWA WHERE CLOUD COVER WILL BE MOST EXTENSIVE. SFC ANALYSIS AT 08Z HAD ARCTIC COLD FRONT JUST ABOUT OVER LAKE OF THE WOODS ARCING BACK INTO SOUTH DAKOTA AND NORTHERN WYOMING. THIS FRONT WILL PLUNGE SOUTHEASTWARD TODAY... REACHING THE ILLINOIS RIVER VALLEY BETWEEN 21 AND 24Z. HPC NOTED 00Z NAM INITIALIZED LEADING EDGE OF THE ARCTIC AIRMASS VERY POORLY... AND FOUND THIS WAS CERTAINLY THE CASE... WITH THE NAM UP TO 15 DEGREES TOO WARM AT SOME SITES AT 03Z. 00Z GEM-REGIONAL PRETTY MUCH HAD THE ANALYSIS PEGGED. 21Z SREF QUITE SIMILAR IN TIME WITH THE GEM REGIONAL AS WELL. FOLLOWED FROPA TIMING...WINDS...AND TEMPERATURE TRENDS USING A GEM-REGIONAL/SREF BLEND THROUGH TONIGHT. COOLER MET GUIDANCE...BASED ON THE OLD ETA MODEL...ALSO SEEMED TO BE HANDLING THE TEMP TRENDS BETTER THAN THE NAM AND THE REMAINDER OF THE MOS GUIDANCE. MEASURABLE PRECIP CHANCES WITH THE FROPA APPEAR TO BE NEXT TO NIL LATE THIS AFTERNOON AND EARLY TONIGHT...BUT CANNOT RULE OUT A FEW FLURRIES BEHIND THE FRONT WITH CAA/CYCLONIC FLOW ALOFT... MAINLY ACROSS THE NORTH. GUSTY WINDS BEHIND THE FRONT WILL DROP WIND CHILLS TO BELOW ADVISORY CRITERIA SOMETIME AFTER MIDNIGHT TONIGHT... LASTING THROUGH LATE SUNDAY MORNING. WILL BE ISSUING A WIND CHILL ADVISORY WITH THIS PACKAGE BASICALLY FOR THE I-72 CORRIDOR AND POINTS NORTH. WIND CHILL GRIDS SUGGEST BRIEFLY DROPPING BELOW WARNING CRITERIA SUNDAY MORNING ACROSS KNOX/STARK/MARSHALL... BUT THE WINDOW IS RATHER BRIEF... AND DAY SHIFT CAN REASSESS. STRONG ARCTIC HIGH PRESSURE BUILDS IN FOR SUNDAY...KEPT THINGS DRY WITH TEMPS LEANING TOWARDS COOLER MET/SREF/ECMWF. NOTE THAT LOCAL GRIDDED VERIFICATION STATS INDICATE THE ECMWF 2M MIN/MAX TEMPS HAVE OUTPERFORMED JUST ABOUT EVERY OTHER MODEL AND MOS SO FAR THIS WINTER...AT LEAST WHEN LOOKING AT DEC/JAN ON AVERAGE. PACIFIC SHORTWAVE WILL MOVE INTO SOUTHERN BC COAST SUNDAY NIGHT... RAPIDLY DROPPING SOUTHEAST INTO THE PLAINS... RESULTING IN LEE CYCLOGENESIS OVER THE PLAINS MONDAY MORNING. THIS SYSTEM IS THEN PROGGED TO MOVE ENE TOWARDS THE OHIO VALLEY... FIGHTING AGAINST THE STRONG ARCTIC HIGH THAT WILL INITIALLY BE RELUCTANT TO PUSH EASTWARD DUE TO STRONG LOW PRESSURE OVER THE GULF OF MAINE. THE TRACK OF THIS PLAINS SYSTEM WILL BE CRITICAL FOR PRECIP TYPE. AS THE SYSTEM APPROACHES MONDAY... STEEPENING ISENTROPIC LIFT SHOULD HELP TO RAPIDLY SATURATE THE LOW LEVELS DESPITE BONE DRY DEWPOINTS ASSOCIATED WITH THE DEPARTING ARCTIC AIRMASS. H85 LLJ OF 40-50 KTS NOSING INTO SOUTHERN ILLINOIS WILL RESULT IN STRONG OVERRUNNING WARM ADVECTION INTO AT LEAST THE SOUTHERN HALF OF THE CWA. THE KEY WILL BE THE SFC LOW TRACK. A MORE SOUTHERN TRACK WOULD KEEP LOW LEVEL WINDS OUT OF THE EAST AND SOUTHEAST... WHICH WOULD CONTINUE TO SUPPLY THE LOW LEVELS WITH DRY AIR...RESULTING IN EVAPORATIVE COOLING IN THE LOWEST LEVELS OF THE ATMOSPHERE... THE END RESULT BEING A PROLONGED PERIOD OF FREEZING RAIN. A MORE NORTHERN TRACK WOULD RESULT IN SOUTHERLY WINDS AND WARM/MOIST ADVECTION NEAR THE SFC... ALLOWING FOR A QUICKER CHANGEOVER. GFS/ECMWF IN FAIR AGREEMENT ON A SUPPRESSED SYSTEM WITH A FARTHER SOUTH TRACK... BASICALLY POINTING TOWARDS SNOW FOR I-74/NORTH... AND A SNOW-TO-FZRA SETUP FOR THE SPI-DEC CORRIDOR... AND POSSIBLY FZRA-TO-RAIN FOR SOUTH OF I-70. TIMEFRAME HERE BEING MONDAY AFTERNOON THROUGH TUESDAY MORNING. FOLLOWED THIS GFS/ECMWF SOLUTION GIVEN BOTH FORECAST CONTINUITY AND ECMWF SKILL THIS PAST WINTER. THIS ALSO SEEMS THE MOST LIKELY SCENARIO... AS SFC LOW WOULD NOT LIKELY WANT TO PUSH TOO FAR NE INTO THE STRONG SFC HIGH AS IS DEPICTED ON THE PAST 2 RUNS OF THE GEM-GLOBAL. IF ANYTHING...THINK THE GFS/ECMWF SOLUTION MAY BE PUSHING THE SFC LOW EASTWARD A LITTLE TOO FAST GIVEN THE STRENGTH OF THE ARCTIC HIGH... SO KEPT MENTIONABLE POPS AFTER 18Z MONDAY... ABOUT 6 HOURS LATER THAN MODELS SUGGEST FOR THE WESTERNMOST AREAS OF THE CWA. LONG TERM...TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. PATTERN BECOMES OVERALL MILDER AND MORE PROGRESSIVE FOR THE REMAINDER OF THE WEEK. ECMWF SUGGESTS NEXT SYSTEM OF NOTE ARRIVING OVER THE WEEKEND... CURRENTLY SHOWING SFC LOW MOVING NORTH OF THE OHIO VALLEY... BUT GIVEN THE FAST-MOVING PROGRESSIVE PATTERN I WOULD NOT PUT MUCH FAITH IN THE GOREY DETAILS THAT FAR OUT AT THIS POINT. HARDIMAN && .AVIATION... ISSUED 1115 PM CST FRI FEB 8 2008 COLD FRONT NOW MOVING INTO WESTERN ILLINOIS. LIGHT RAIN HAS PRETTY MUCH ENDED EXCEPT NEAR CMI...AND THEY WILL BE DRYING OUT SHORTLY. WINDS WILL BECOME WESTERLY 8-12 KT AFTER FRONTAL PASSAGE...THEN DECREASE TOWARD DAWN. POST-FRONTAL LOW CLOUDS CONTINUE OVER NORTHERN IOWA WITH A MOVEMENT MORE EASTWARD THAN SOUTHWARD...SO EXPECT THEM TO STAY NORTH OF PIA...BUT IT MAY BE CLOSE. MID/HIGH CLOUDS WILL PREVAIL ACROSS THE AREA UNTIL A STRONG CANADIAN FRONT MOVES THROUGH 21Z SAT-00Z SUN. WINDS WILL SWITCH FROM SOUTHWEST TO NORTHWEST BEHIND THE FRONT WITH 20G30KT COMMON. AT THIS TIME...IT APPEARS THAT MOISTURE WILL BE INSUFFICIENT FOR ANYTHING MORE THAN A BAND OF LOW CLOUDS WITH THE FRONT...SO WILL INDICATE A DRY FRONTAL PASSAGE. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 3 AM TO 12 PM CST SUNDAY FOR ILZ027>031- 036>038-040>051-053. &&
Hazardous weather outlook, Feb 8, 3:16 PM CST, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 316 PM CST FRI FEB 8 2008 ILZ027>031-036>038-040>053-091200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 316 PM CST FRI FEB 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND STREAMS OVER THE NEXT FEW DAYS. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON SATURDAY. WIND CHILL VALUES WILL FALL INTO THE 10 BELOW TO 25 BELOW ZERO RANGE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-091200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 316 PM CST FRI FEB 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND STREAMS OVER THE NEXT FEW DAYS. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON SATURDAY. WIND CHILL VALUES WILL FALL INTO THE ZERO TO 10 BELOW ZERO RANGE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 8:39 PM CST | River Flood Warning | ILX | Marshall, Putnam | 6 days |
| Feb 8, 8:39 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 20 days |
Nearby
Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.